# SDR ASAA2018020623435

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,126 hours, 12,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT,  AFT OF THE L2 DOOR.  ACFT GROUNDED.  REPLACED THE LAMPS. OPS GOOD IAW AMM 33-51-04/201.
